MAUDE Adverse Event Report: JJGC S.A. CM Drive Acqua Impl Ti 4.3X13; Endosseous Dental Implant

JJGC S.A. CM Drive Acqua Impl Ti 4.3X13; Endosseous Dental Implant
Catalog Number 140.628
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Swelling/ Edema (4577)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 23.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: swelling and inflammation.No further patient complications were reported.

Brand Name
CM Drive Acqua Impl Ti 4.3X13
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50196969
Report Number0001222315-2026-002399
Device Sequence Number21424143
Product Code DZE
UDI-Device Identifier07899878016533
UDI-Public07899878016533
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/10/2026
Report Date (Section F) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2019
Device Catalogue Number140.628
Device Lot Number800312446I
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/10/2026
Device Age141 MO
Event Location Other
Date Report to Manufacturer07/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale